Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Weird feeling in heart ,lowered heart rate, feeling dizzy, headaches. Smoke a pack every 2-3 days. Any reasons ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Hello im 19 years old and weight around 185 lb. About five days ago i started feeling something weird in my heart, i though there should be nothing to be concerned about since its not permanent. My heart rate is now 80 at rest, I feel great loss of appetite, sometimes nausea when eating, and some dizziness( this i think its being caused because of the low caloric ingest), headaches are not present at all. Recently I've also noticed some loss of weight due to the eating problem, i almost have to force myself to eat.
I smoke a pack of cigarettes every 2 or 3 days sometimes more, I used to smoke marijuana almost every day until this started. I know marijuana may have a hard impact on the heart thats why ever since the feeling started i haven't even touched it.
Im very stressed and i don't know what to do since i live by myself. Please let me know anything that can help stop this.
Thank you very much for your help.
Posted Mon, 21 May 2012 in Hypertension and Heart Disease
Answered by Dr. Shainaz Arif Kaware 2 hours later

Thanks for your query.

The weird feeling you had in your heart should not be a cause of concern at your age of 19 yrs and may just have happened as a result of anxiety.

To be on a safer side and as a precaution you may get an ECG (electrocardiogram) done.

The symptoms like nausea while eating, loss of appetite can occur due to gastritis and dizziness due to generalized weakness as a result of not having proper food.

Smoking of cigarette and marijuana can cause hyperacidity resulting in gastritis.

Similar symptoms can happen when you stop marijuana (withdrawal symptoms) and you may get loss of appetite, loss of weight, stress and anxiety.

The withdrawal symptoms of marijuana start in 2 days of discontinuation and gradually decrease.
Within a month the symptoms will go away completely if you don't start again so please relax.

You can start on some medicines like Pan-D a combination of Domperidone with Pantoprazole which will relieve the symptoms of nausea and you will start having food. Please consult your physician for prescription of the same.

To reduce stress, do regular exercises and you will start feeling better.

As you live alone it will be better if you consult a doctor close by who will guide you and if there is a need he may prescribe you medicines to help reduce your complaints.

Hope I have answered your query. Let me know if I can assist you further

Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor